Bias-aware inference in fuzzy regression discontinuity designs


Noack, Claudia ; Rothe, Christoph


[img] PDF
Econometrica - 2024 - Noack - Bias‐Aware Inference in Fuzzy Regression Discontinuity Designs.pdf - Published

Download (445kB)

DOI: https://doi.org/10.3982/ecta19466
URL: https://onlinelibrary.wiley.com/doi/10.3982/ecta19...
Additional URL: https://www.econometricsociety.org/publications/ec...
URN: urn:nbn:de:bsz:180-madoc-673265
Document Type: Article
Year of publication: 2024
The title of a journal, publication series: Econometrica : Journal of the Econometric Society
Volume: 92
Issue number: 3
Page range: 687-711
Place of publication: New York [u.a.]
Publishing house: Blackwell Publ. [u.a.]
ISSN: 0012-9682 , 1468-0262
Publication language: English
Institution: School of Law and Economics > Statistik (Rothe 2017-)
Pre-existing license: Creative Commons Attribution 4.0 International (CC BY 4.0)
Subject: 310 Statistics
330 Economics




Dieser Eintrag ist Teil der Universitätsbibliographie.

Das Dokument wird vom Publikationsserver der Universitätsbibliothek Mannheim bereitgestellt.




Metadata export


Citation


+ Search Authors in

+ Download Statistics

Downloads per month over past year

View more statistics



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item